Thank you for your question. After a filler treatment, your injector will massage the treatment area to smooth out any lumps or bumps. I would recommend going back to your injector to assess the area. I would avoid massaging it yourself. If the bumps or lumps are still there, Hyaluronidase can break down any unwanted fillers. I hope this helps.
How Long Do the Bumps or Lumps Usually Last?
Doctor Answers (9)
Post Juvederm Bumps/Lumps
How Long Do Bumps Last?
I would say that there should not be any lumps after injection of Juvederm, unless you develop a hematoma or bruise. Lumps can be massaged in the first few days to weeks. If the product remains after 2 weeks in a discrete lump, Hyaluronidase can be used to reduce burden.
How long do lumps and bumps last?
Of course it depends on the cause of the lumps and bumps and the product used. It may be swelling or injector technique that caused the lumps. Consult with your provider for follow up questions.
You might also like...
Bumps following Juvederm treatment
It depends on the nature of the lumps and bumps. They may either be due to swelling or the filler itself. I would recommend following up with your physician who performed the treatment, as he/she will be able to determine the nature of the lumps during an exam. If it is swelling, the lumps will resolve on their own. If the issue is due to filler, hyaluronidase may be necessary to dissolve any lumps that are present. I hope this helps, and best of luck to you.
Juvederm and bumps
You should wait two weeks to see if the bumps are caused by bruising and swelling. If they are still present, consult your injector who can adjust your treatment, either by massaging the bumps, dissolving them or adding more Juvederm.
Lumps & Bumps After Juvederm?
Hi Bevers. The answer is that it depends. It depends what was injected and what kind of lumps and bumps you have.
If the lumps and bumps are selling, it's very likely that it will be gone in one week. Radiesse typically lasts longer than hyaluronic acid fullers like Juvederm, but most or all swelling is usually gone in 1 week.
If the lumps and bumps are actual product that was misplaced, usually it will go down over the course of the life of the product. Between 6-12 months for HA fillers like Restylane and Juvederm and 12 months or more with Radiesse. The lumps with Restylane, Juvederm and Perlane can be reversed with hyaluronidase, an enzyme that dissolves the product.
Finally if the lumps and bumps are hard deep bumps called granulomas (an immune reaction to the product) then you will need to go back to your injector to be evaluated. Those also should be able to be injected to remove them, but it is a more serious side effect. Good luck and speak with your injector.
Web reference: http://www.celibre.com/wrinkles.aspx
Lumps and bumps after fillers
Well, a few things. Regular swelling and bruising which can feel like a lump or a bump should resolve within 2 weeks or so. If it's actually too much product in the area, causing a lump or bump, that can last months or longer, as the product itself has to dissolve away. So, if it's 2 weeks or less, it's probably just swelling and bruising and totally fine, if it's been longer than that, consult your injector to see if it's too much product there.
Lumps after any filler injection are common (caused not by the filler but the swelling from the injury of the injection) and they will usually dissipate within 2 weeks. If they persist then you should see your provider.
All the best
Juvederm bumps and lumps
Juvederm or any filler for that matter like restylane or perlane or radiesse can very occasionally cause lumps and bumps, most lasting less than 2 weeks. When injected by a highly trained and experienced physician such as a dermatologist or plastic surgeon. Rarely, if a lump or bump persists, let your physician know and it can be removed for you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.